Just started Arimidex and after reading about the facial hair I m getting a little freaked out. My dr said since I am post menopausal I should not experience hot flashes night sweats facial hair growth etc. I really did not experience any symptoms when I went through menopause so I am wondering what is in store for me. Did anyone try AlgiCal to help with the bone density issue? It says that it is guarenteed to regrow bone and since the calcium comes from algi rather than limestone it won t foster kidney stones. I have just started the Arimidex (day 4) and when I reach for the pills I am angry at myself for putting something in my body that I know is not good for it on the other hand I am afraid not to.. What a trade off. Any helpful hints would be appreciated,
I don't think I would feel that way about a drug that is known to lessen the chance of cancer recurrence. You always need to weigh the benefits against the side effects BUT you should wait until you are experiencing the side effects. Not everyone will experience the same side effects or to the same degree. If you have doubts about any of your treatment you need to discuss this in detail with your Oncology Team as they can certainly inform you about all the pros and cons as the drug relates to your particular situation. As far as the AlgiCal, I don't have any information about that for you. I would advise you to discuss ANY and ALL drugs/suppliments with your Oncologist before taking them while you are receiving any form of treatment. Regards ....
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.